# SDR DALA2022031501701

- Difficulty date: March 11, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 52,848 hours, 27,479 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3138 - NLG STRUT TRUNNION BEARING HOUSING, RIGHT SIDE HAS PITTING CORROSION. CORRECTIVE ACTION: CLEANED NLG RH LOWER TRUNNION BEARING OUTER SLEEVE BUSHING. (2153028)
